# SDR 98ZZZX3553

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N868H
- Make and model: Bell 206L-3
- Aircraft serial: 51318
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 1560038D0106
- Condition: Failed
- Location: Hydraulic System
- Part time: 1,938 hours
- Component: Stratoflex
- Stage of operation: NR
- Nature of condition: F, J
- Precautionary procedure: A, B

## Discrepancy

THE AIRCRAFT EXPERIENCED A TOTAL HYDRAULIC FAILURE IN-FLIGHT.  THE PILOT MADE AN EMERGENCY LANDING WITHOUT INCIDENT.  THE HYDRAULIC SYSTEM WAS INSPECTED AND IT WAS DETERMINED THAT THE SUCTION LINE FROM THE RESERVOIR TO THE HYDRAULIC PUMP HAD FAILED INTERNALLY.  THERE WERE NO VISIBLE DEFECTS ON THE OUTSIDE OF THE LINE.  THERE WAS NO HYDRAULIC FLUID LEAKING FROM THE LINE ON PRE-FLIGHT.
